MathSciNet Relay Station
MathSciNet bibliographic data
MR2306654 (2009b:58051) 58J32 (35R30)
Henkin, Gennadi; Michel, Vincent On the explicit reconstruction of a Riemann surface from its Dirichlet-Neumann operator. Geom. Funct. Anal. 17 (2007), no. 1, 116–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement